# SDR DALA2016111608814

- Difficulty date: November 15, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 71,192 hours, 52,966 cycles
- System (JASC): 4990 · APU Oil System
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SHIP 943 EXPERIENCED FUMES AND WHITE SMOKE BOTH IN CABIN AND COCKPIT SHORTLY AFTER LIFTOFF. EMERGENCY DECLARED AND RETURNED TO DEPARTURE.  FOUND APU INLET CONTAMINATED WITH APU ENGINE OIL.  APU REPLACED. ENGINE BLEED DUCTS BORESCOPED WITH NO OIL FOUND. LT AND RT PACKS INSPECTED WITH NO OIL RESIDUE FOUND. AIRCRAFT RETURNED TO SERVICE.
